# SDR DXTA2010121904367

- Difficulty date: December 16, 2010
- Submitted: December 19, 2010
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK432
- Aircraft time: 2,217 hours, 2,135 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, ALL 3 GREEN DOWN & LOCK LIGHTS EXTINGUISHED. RED GEAR UNSAFE LIGHT IN GEAR HANDLE REMAINED ILLUMINATED. GEAR SELECTED DOWN & ALL LIGHTS SHOWED PROPER INDICATIONS.  JACKED ACFT AND APPLIED HYD POWER, CYCLED LANDING GEAR AND WAS ABLE TO DUPLICATE DISCREPANCY, VISUALLY SEEING MLG DOORS NOT CLOSING.  TROUBLESHOT AND FOUND RT MLG UPLOCK ASSY REQUIRED ADJUSTMENT. ADJUSTED RT MLG UPLOCK ASSY.  ACCOMPLISHED SEVERAL LANDING GEAR CYCLES, OPS CHECK WAS FOUND TO BE SATISFACTORY.  ACCOMPLISHED IAW  WDM 32-61-01-02 AND MM 32-30-00.
